Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Corrigendum to “Free subgroups of surface mapping class groups”

Authors: James W. Anderson, Javier Aramayona and Kenneth J. Shackleton
Journal: Conform. Geom. Dyn. 13 (2009), 136-138
MSC (2000): Primary 20F65; Secondary 57M50
Published electronically: May 26, 2009
Corrigendum: Conform. Geom. Dyn. 11 (2007), 44-55.
MathSciNet review: 2507249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a corrigendum to the results of Conform. Geom. Dyn. 11 (2007), 44–55, pointing out an error in the proofs of Propositions 4.3 and 5.4 and providing corrected statements.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 20F65, 57M50

Retrieve articles in all journals with MSC (2000): 20F65, 57M50

Additional Information

James W. Anderson
Affiliation: School of Mathematics, University of Southampton, Southampton SO17 1BJ, England

Javier Aramayona
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
MR Author ID: 796736

Kenneth J. Shackleton
Affiliation: University of Tokyo (IPMU), 5-1-5 Kashiwa-no-ha, Kashiwa-shi, Chiba, 277-8568 Japan

Received by editor(s): January 13, 2009
Published electronically: May 26, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.